# SDR AMCR200300001

- Difficulty date: January 7, 2003
- Submitted: January 9, 2003
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N526AC
- Make and model: Braero BAE125800A
- Aircraft serial: 258169
- Aircraft time: 4,274 hours, 2,961 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1EN114N119
- Condition: Failed
- Location: Mlg
- Part time: 4,274 hours, 2,961 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

AFTER 2 HOURS INTO FLIGHT AT A CRUISE ALTITUDE OF FL370, THE CABIN ALTITUDE SUDDENLY STARTED TO CLIMB AT A RAPID RATE. THE CABIN ALTITUDE WARNING SOUNDED, THE PAX O2 MASKS DROPPED, THE CREW IMMEDIATELY DONNED THEIR MASKS AND STARTED AN EMERGENCY DESCENT. AFTER STABILIZING BELOW 10000 FT, THE CREW NOTICED OTHER INDICATIONS THAT LED MAINTENANCE TO THE SQUAT SWITCH. UPON LANDING AT THE NEAREST AIRPORT, MAINTENANCE FOUND THE LEFT SQUAT SWITCH HAD FAILED, CAUSING THE AIRPLANE TO THINK IT WAS ON THE GROUND, AND CAUSING THE CABIN VENTURI TO TURN ON, WHICH OPENED THE OUTFLOW VALVE.
